# SDR 96ZZZX2023

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32367
- Make and model: Piper PA-28-151
- Aircraft serial: 287515139
- System (JASC): 3411 · Pitot/Static System
- Part: Tubing
- Condition: Wrong Part
- Location: Static System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DEGRADED/LEAKY SURGICAL RUBBER-TYPE TUBING STRETCHED OVER 'AN' THREADED FITTINGS.  THE MATERIAL AND METHOD USED IS UNACCEPTABLE FOR THE APPLICATION.  REPLACED WITH AN/MS FITTINGS AND MIL-H HOSE.
